Excedrin PM Headache Relief with Sleep Aid Caplets end nighttime headaches fast to help you fall asleep. With a caffeine-free, triple action formula that combines two effective pain relievers with a non habit forming sleep aid, this headache medicine contains aspirin, acetaminophen and diphenhydramine citrate. These active ingredients work together to provide temporary nighttime pain relief of occasional headaches and minor aches and pains accompanied by sleeplessness. Get fast relief from your headache with this pain reliever for headaches and nighttime sleep aid.
- One bottle of 24 Excedrin PM Headache Relief with Sleep Aid Caplets
- Provides fast and effective nighttime pain relief to help you fall asleep
- Treats occasional headaches and minor aches and pains accompanied by sleeplessness
- Contains aspirin, acetaminophen and diphenhydramine citrate, a non habit forming sleep aid
- Combines two effective pain relievers along with a sleeping aid to end night-time headaches fast and help you get to sleep
- Convenient Excedrin caplets provide fast relief
- HSA and FSA eligible item
Health Concern: Headache
Inactive Ingredients: benzoic acid calcium carbonate FD&C blue#1 aluminum lake hydroxypropyl cellulose low substituted hypromellose magnesium stearate maltodextrin medium-chain triglycerides polydextrose polysorbate 80 povidone pregelatinized corn starch silicified microcrystalline cellulose stearic acid talc titanium dioxide yellow iron oxide zinc stearate
Ingredients: Active Ingredients: (in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Diphenhydramine citrate 38 mg - Nighttime sleep-aid *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Benzoic acid, calcium carbonate, FD&C blue no. 1 aluminum lake, hydroxypropyl cellulose low substituted, hypromellose, magnesium stearate, maltodextrin, medium-chain triglycerides, polydextrose, polysorbate 80, povidone, pregelatinized corn starch, silicified microcrystalline cellulose, stearic acid, talc, titanium dioxide, yellow iron oxide, zinc stearate.
Active Ingredients: Acetaminophen Aspirin Acetaminophen,Aspirin
Active Ingredient Name: Acetaminophen
Shipment processing time
All orders are processed within 2-3 business days , please be mindful we are located in Puerto Rico and delivery delays can occasionally occur. We try our hardest to avoid that inconvenience.
If we are experiencing a high volume of orders, shipments may be delayed by a few days. Please allow additional days in transit for delivery. If there will be a significant delay in shipment of your order, we will contact you via email or telephone.
Shipping rates & delivery estimates
Shipping charges for your order will be calculated and displayed at checkout.
Shipment confirmation & Order tracking
You will receive a Shipment Confirmation email once your order has shipped containing your tracking number(s). The tracking number will be active within under 24 hours.
- First Pharmacy IS NOT RESPONSIBLE FOR LOST OR DAMAGED PACKAGES.
- ONCE an ORDER HAS BEEN SCANNED BY THE MAIL CARRIER, First Pharmacy WILL CEASE TO HAVE ANY LIABILITY PERTAINING TO THE ORDER DELIVERY; all items at that juncture will be considered the sole responsibility and property of the customer.